# SDR J7SA2020010304002

- Difficulty date: December 4, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N541FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20211
- Aircraft time: 11,196 hours, 6,890 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Screw
- Condition: Missing
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD LEADING EDGE MISSING SCREW AND NUT PLATE.COMPLIED WITH CH 300 LEADING EDGE MISSING FASTENER TEMP0RARY REPAIR IRT AQRD DOCUMENT REF # 911387-FS IR (DMH)
